# SDR IPXA2014031282205

- Difficulty date: March 4, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 28,158 hours, 19,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N5459
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16 MAIN CABIN FLOOR PANEL 231XUF IS DENTED AND CRACKED.  REPLACED FLOOR PANEL IAW B757-5320-9692-H.
